# SDR RAAA96E9011

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 2110 · Cabin Compressor System
- Part: Cabin Comp.
- Part number: 2064204
- Condition: Malfunctioned
- Location: No. 3 Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING POST MAINTENANCE TEST, FLIGHT CABIN AND COCKPIT FILLED WITH SMOKE AFTER 20 MINUTES OF FLIGHT, SOURCE UNKNOWN.   AIRCRAFT LANDED WITHOUT INCIDENT,  SMOKE NOTED BY FLIGHT CREW AFTER AIRCRAFT PARKED.  REPLACED NR 3 ENG'S ENGINE DRIVEN COMPRESSOR.  RUN OPS, CHECK AIR CONDITIONING SYSTEM WITH BOTH EDC'S ON LINE.  NO OIL SMOKE NOTED, OPS CHECKED NORMAL.
